MathSciNet Relay Station
MathSciNet bibliographic data
MR1724841 28A75 (42B25)
Mitsis, T. On a problem related to sphere and circle packing. J. London Math. Soc. (2) 60 (1999), no. 2, 501–516.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement